MAUDE Adverse Event Report: COCHLEAR LTD CP900 SERIES STANDARD RECHARGEABLE BATTERY MODULE (CARBON); NUCLEUS 24 COCHLEAR IMPLANT SYSTEM

COCHLEAR LTD CP900 SERIES STANDARD RECHARGEABLE BATTERY MODULE (CARBON); NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Model Number CP900 ACC
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is submitted on november 20, 2017, by cochlear limited on behalf of (b)(4).Exemption number e2016011.
 
Event or Problem Description
It was reported that the rechargeable battery was allegedly leaking fluid.Replacement equipment was issued, and no reports of patient injury are associated with this event.

Brand Name
CP900 SERIES STANDARD RECHARGEABLE BATTERY MODULE (CARBON)
Common Device Name
NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Manufacturer (Section D)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS  2109
MDR Report Key7044247
Report Number6000034-2017-02030
Device Sequence Number13476202
Product Code MCM
UDI-Device Identifier09321502023436
UDI-Public(01)09321502023436(10)VAU0000216-230000(17)190515
Combination Product (Y/N)N
PMA/510(K) Number
P970051
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 10/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/15/2019
Device Model NumberCP900 ACC
Device Catalogue NumberZ285983
Device Lot NumberVAU0000216-230000
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/26/2017
Initial Report FDA Received Date11/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;